Forum

Can my Tysabri be making me talk more? Odd question, I know...

Hi All

I’ve been wondering for some time, if being on Tysabri can increase my ‘talkative’ side?

I have been on it for a year and it seems to suite me, but I have realised that for more than half that time, I have started chatting even more than normal.

I am a naturally talkative person, but feel that I am now whittering on unnecessarily, particularly when I’m exited. Even my husband of 26yrs+, who is used to me being the chatty one bless him, has admitted when asked, that he also thinks I could try and calm down a bit. I can talk at 100miles per hour sometime. I have also always used my hands when talking in an expressive way, but again feel that I am waving them around far to much these days. The odd thing is although I am becoming more conciouse about doing it, I can’t seem to stop when I get in ‘mid’ flow.

Have any of you found that the Tysabri medication has had this effect? Perhaps its just a coinsidence that it started around the same time, perhaps its just part of the MS???

Thanks for reading - all the best to you all - Equus

Could it be you just have more energy ? I’ve not experienced my constant prattle increasing nor has husband who says ’ no, ( sigh ) it’s just the same '. Worth telling your nurse next time you see her if you haven’t already.

Broushka has a valid point.I know nowt about Tysabri,but GOBapentin is rightly named for me.It doesn’t always cause more VD(verbal Diarrhoea) but it can.I’ve spent nothing on providing earplugs for the British Public, but have been warned. I think that 'cos it changes nerve pathways a bit, it causes more noise.

Wb

Hi agian - its me…

Thanks folk for your replies. I haven’t told the nurse, but I will thanx x

Equus

I’m not on tysabri so can’t comment on that. But what you say strikes a chord with me. I take Sativex and the side effect is that it makes me slightly “high”. It makes me “high” in a way that amplifies the way I normally behave, which is to chatter away, make little jokes and witty comments, when I’ve had Sativex I chat more and more loudly and yes I wave my hands about more and I joke more and make more (at least I think they are) witty comments and oh yes I giggle more. I don’t take that much Sativex but if I’m having a bad day and have an extra spray and I get quite high my family just have to sit and listen to me until it wears off, I have woken everyone up at night on more than one occassion when they have been in bed. Fortunately they put up with it. Could your tysabri be having a side effect like this. What a great time we could have together if we were to meet up! Cheryl:-)